Nagoya Mathematical Journal

Hereditary local rings

P. M. Cohn

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 27, Part 1 (1966), 223-230.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118801630

Mathematical Reviews number (MathSciNet)
MR0197498

Zentralblatt MATH identifier
0154.28704

Subjects
Primary: 16.20
Secondary: 16.90

Citation

Cohn, P. M. Hereditary local rings. Nagoya Math. J. 27 (1966), no. 1, 223--230. https://projecteuclid.org/euclid.nmj/1118801630


Export citation

References